RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2003, Volume 6, Number 1, Pages 155–168 (Mi mt87)  

This article is cited in 1 scientific paper (total in 1 paper)

Arithmetic Invariants for a Class of Elliptic Curves

I. S. Rakhimov

National University of Uzbekistan named after M. Ulugbek

Abstract: We study the main arithmetic invariants of elliptic curves with complex multiplication. These curves are defined over the field of rational numbers and possess nondegenerate nonsupersingular reduction.

Key words: elliptic curve, arithmetic invariants, definition field, the Selmer group, localization.

Full text: PDF file (1201 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2004, 14:2, 79–91

Bibliographic databases:

UDC: 512.7
Received: 19.11.2001

Citation: I. S. Rakhimov, “Arithmetic Invariants for a Class of Elliptic Curves”, Mat. Tr., 6:1 (2003), 155–168; Siberian Adv. Math., 14:2 (2004), 79–91

Citation in format AMSBIB
\Bibitem{Rak03}
\by I.~S.~Rakhimov
\paper Arithmetic Invariants for a~Class of Elliptic Curves
\jour Mat. Tr.
\yr 2003
\vol 6
\issue 1
\pages 155--168
\mathnet{http://mi.mathnet.ru/mt87}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1985628}
\zmath{https://zbmath.org/?q=an:1076.11513|1032.11022}
\elib{http://elibrary.ru/item.asp?id=9530082}
\transl
\jour Siberian Adv. Math.
\yr 2004
\vol 14
\issue 2
\pages 79--91


Linking options:
  • http://mi.mathnet.ru/eng/mt87
  • http://mi.mathnet.ru/eng/mt/v6/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Rakhimov, “O povedenii arifmeticheskikh invariantov nekotorogo klassa ellipticheskikh krivykh v krugovykh $\Gamma$-rasshireniyakh”, Matem. tr., 8:1 (2005), 122–134  mathnet  mathscinet  zmath  elib
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:219
    Full text:82
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020